MAUDE Adverse Event Report: ARTHREX, INC. FW,BPB #2 SUTR,BLU W/NDL; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. FW,BPB #2 SUTR,BLU W/NDL; POLYETHYLENE SYNTHETIC SUTURE
Model Number FW,BPB #2 SUTR,BLU W/NDL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an arthroscopic suturing of the meniscus the suture broke while tightening the loop.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-7200-1 serial/batch number (b)(6) was received for investigation.The returned device was visually inspected, and it was noted that the needle was detached from the suture.Functional testing doesn't applies to this device.The most likely cause(s) of reported failure is user error.According to dfu-0222-eor2_fmt_g.Precautions.2.In handling this or any other suture material, care should be taken to avoid damage from handling.Avoid crushing or crimping damage due to application of surgical instruments such as forceps or needle holders.

Brand Name
FW,BPB #2 SUTR,BLU W/NDL
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19629465
Report Number1220246-2024-06479
Device Sequence Number15587257
Product Code GAT
UDI-Device Identifier00888867280908
UDI-Public00888867280908
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFW,BPB #2 SUTR,BLU W/NDL
Device Catalogue NumberAR-7200-1
Device Lot Number28677
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown